MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN MED RT 71X66; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN MED RT 71X66; LPS AND S-ROM : KNEE FEMORAL
Model Number 62-3401R
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Delivery of all the instrumentation and implants, except the noiles femur implants.No possibility to troubleshoot around the clinic because the only depot is in other city (b)(6).Surgery initiated at 2pm and completed at 6pm.The surgeon made the decision to perform the surgery, performed the bone cuts and tests, then put a spacer in place for re-operation on (b)(6) 2022 with the removal of the spacer and the installation of the final implants.The implants were checked only at the time of the intervention by the j&j technical advisor, who warned the surgeon as soon as she had discovered it.The implant kits could not have been shown as missing on the delivery form as it was not reserved.Several elements involved, including the lack of staff of the team ready to sustain quality work.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
SROM NRHFEM W/PIN MED RT 71X66
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14218063
Report Number1818910-2022-07627
Device Sequence Number5359271
Product Code KRO
UDI-Device Identifier10603295179474
UDI-Public10603295179474
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K896048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62-3401R
Device Catalogue Number623401R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer05/06/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date05/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SROM NRH FEM W/PIN XSMRT 66X58; SROM NRHFEM W/PIN MED RT 71X66; SROM NRHFEM W/PIN SM RT 66X62
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown